# SDR ASAA2018102926630

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,230 hours, 4,460 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CABIN ZONE TEMP LIGHT ON. GOES OUT ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMP CTL BITE. FAULTED FLT DK TCV. FAULT CLEARS. ACCOMPLISHED BITE AGAIN. NO FAULTS. RAN PACKS & VARIED TEMP. NO FAULTS. REF FIM 21-62 TASK 801.
